Hemocoagulase agkistrodon-induced anaphylactic shock: A case report and literature review

Int J Clin Pharmacol Ther. 2016 Feb;54(2):129-34. doi: 10.5414/CP202296.

Abstract

Hemocoagulase agkistrodon for injection is the national first-class new drug of China with good hemostatic function and safety for capillary hemorrhage in abdominal incision of surgical patients. Adverse drug reactions (ADRs) to hemocoagulase agkistrodon are rarely reported. In this paper, we describe a case of a 41-year-old woman who developed anaphylactic shock attributed to hemocoagulase agkistrodon before colon cancer surgery. Based on the Naranjo ADR probability score, a "probable" cause and effect relationship existed for this case. Although the cause of anaphylactic reaction (hemocoagulase or excipient) and exact mechanism of hemocoagulase agkistrodon-induced anaphylactic reaction are unknown, attention should be drawn to potential ADRs in clinical use.

Publication types

  • Case Reports
  • Research Support, Non-U.S. Gov't
  • Review

MeSH terms

  • Adult
  • Agkistrodon
  • Anaphylaxis / etiology*
  • Animals
  • Batroxobin / adverse effects*
  • Female
  • Humans
  • Injections

Substances

  • Batroxobin